# SDR SWAA2022082232668

- Difficulty date: July 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CABIN BS989 RBL37. / [01] CORROSION ON WEB AT AFT CABIN BS989 RBL37 WL 208 P/N 147A5744-14 WITH NEXT DIMENSION L=0.950'' W=0.800 X= 0.010 OT=0.050 RT=0.040 WITH NEXT TOOL DEPTH GAGE ID:ATS2678 S/N:UNKNOWN DATE:04/2022 DUE:04/2023; FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C;[02] VERIFIED CORRECTIVE ACTION 1 COMPLETED AND VERIFIED OUT OF LIMITS;[03] REMOVED WEB AT BS 989 TO 1016 RBL 11 WL 208 PER SRM 51-10-02.-;[04] RECIVED NEW WEB ITEM 147A5744-14 LOT 1485868 LOCATED AND DRILLED NEW WEB AT RBL 37 BS 989 TO 1016 WL 208.1 ; IAW 737-700 SRM 51-40-05-0G-0 DWG 147A5730.- OK TO INSTALL.-;[05] VERIFIED CORRECTIVE ACTION STEP 4. VERIFIED OK TO INSTALL.;[06] INSTALLED NEW WEB AT AFT CABIN BS 986 TO BS 1016 RBL 37 IAW SRM 51-40-02-0G-0 ADN DWG 147A5730 REV:C; CARD IS COMPLETED;[07] UPDATED PART USED;[08] VERIFIED CORRECTIVE ACTION #6 AND MEASUREMENT FIELD;[09] VERIFIED CORRECTIVE ACTION #6 AND MEASUREMENT FIELD
